default search action
"Numerical study of a domain decomposition method for a two-scale linear ..."
Xu Yang et al. (2006)
- Xu Yang, François Golse, Zhongyi Huang, Shi Jin:
Numerical study of a domain decomposition method for a two-scale linear transport equation. Networks Heterog. Media 1(1): 143-166 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.